# SDR SWAA2014111334118

- Difficulty date: October 29, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 28,736 hours, 16,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BACK BEAM FLOOR SUPPORT CORRODED AT BS 772, LBL 3.  REPAIRED SUPPORT IAW EA.
